Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 1

Open AccessArticle
Application of Parseval’s Theorem on Evaluating Some Definite Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 1-5. DOI: 10.12691/tjant-2-1-1
Pub. Date: January 16, 2014Views: 6608Downloads: 2747Citations: 14
Open AccessArticle
Certain Properties of Generalized Fibonacci Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 6-8. DOI: 10.12691/tjant-2-1-2
Pub. Date: February 07, 2014Views: 7243Downloads: 2899
Open AccessArticle
On the k-Fibonacci-Like Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 9-12. DOI: 10.12691/tjant-2-1-3
Pub. Date: February 11, 2014Views: 7341Downloads: 3461Citations: 5
Open AccessArticle
Numbers Related to Bernoulli-Goss Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 13-18. DOI: 10.12691/tjant-2-1-4
Pub. Date: February 20, 2014Views: 5581Downloads: 2419
Open AccessArticle
Some Fixed Point Theorems in b-metric Space
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 19-22. DOI: 10.12691/tjant-2-1-5
Pub. Date: February 26, 2014Views: 9894Downloads: 4409Citations: 9
Open AccessArticle
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28. DOI: 10.12691/tjant-2-1-6
Pub. Date: March 16, 2014Views: 5788Downloads: 2503Citations: 4